Skip to product information
1 of 8

Allevia

Allevia fexofenadine hayfever allergy 120mg - 7 Tablets

Allevia fexofenadine hayfever allergy 120mg - 7 Tablets

Regular price £2.60 GBP
Regular price Sale price £2.60 GBP
Sale Sold out
Shipping calculated at checkout.

Find Fast Relief from Hayfever Allergies with Allevia Fexofenadine 120mg

Allevia Fexofenadine 120mg - 7 Tablets

Hayfever symptoms shouldn’t get in the way of your day-to-day activities. With Allevia 120 mg Tablets, it doesn’t have to. Allevia provides relief that lasts all day from 7 hayfever symptoms in just 1 tablet, including sneezing, itchy, red and watery eyes, itchy, blocked and runny nose. Allevia provides prescription-strength hayfever relief and acts within 1 hour so you don’t have to wait to get on with your day. Now available without a prescription. Allevia is for adults and children aged 12 years or over. 

Ingredients

The active substance is fexodenadine hydrochloride. Each tablet contains 120 mg of fexofenadine hydrochloride.

Safety Warning

Warnings - talk to your doctor or pharmacist before taking Allevia if: - you have problems with your liver - you have problems with your kidneys - you have or ever had heart disease - you are elderly - you are pregnant or breast-feeding - do not exceed the stated dose - if symptoms persist consult your doctor keep out of the sight and reach of children. Allevia is unlikely to affect your ability to drive or operate machinery. However, you should check that these tablets do not make you feel sleepy or dizzy before driving or operating machinery.

View full details

Product Description

4 Head Effective Headache Relief

4head is a completely different way to get fast, effective headache relief without the need for tablets!
Designed to be applied directly to the forehead, the active ingredient levomenthol is a topical painkiller that can help block pain signals caused by tension headaches and relax the muscles in the head. 4head is made up of 90% levomenthol and quickly after swiping 4head Stick across your forehead, you'll feel the soothing, cooling and tingling sensations that are the first signs of 4head's analgesic (painkilling) action starting to work.
4head Stick is non-greasy, colourless and leaves no visible residue making it perfect for application whenever necessary. You can apply 4head as often as needed and its small, handy format means it's suitable for use on the go.

Indications

4head Stick is for the fast, effective relief of headaches. It is suitable for use in adults, the elderly and children. Please read the product leaflet for full list of indications and suitable uses.

Ingredients

Levomenthol, macrogol 20000 and peppermint oil.

Directions

The same instructions apply to adults, children and the elderly. Remove outer cap and, before use, also remove the small protective inner cap from the top of the dispenser. Twist the dispenser base clockwise, whilst holding the upper sections, until the levomenthol stock protrudes from the top of dispenser. Apply gently across the forehead as required (taking care to avoid the eyes). Do not use too much otherwise the skin sensation may become excessive. If this occurs, subsequent applications should be less frequent over a smaller area. After use, retract into dispenser and replace caps. 4head Stick must only be used on the forehead. For full directions, see the enclosed package leaflet.

Safety Warning

Stop using 4head if it feels uncomfortable. If you experience any other undesirable effects, seek medical advice. Do not use this product if you are allergic/hypersensitive to any of the ingredients. Keep 4head Stick away from sources of heat at all times. Do not put this product in your mouth or swallow it. Keep away from the eyes. For full safety information, see the enclosed package leaflet. It is important that you read and follow the instructions provided on the packaging and in the leaflet provided with this product. Use of this product for purposes other than those described, may result in unexpected side effects and can render the product ineffective. If your condition worsens or you experience any side effects, stop use immediately, and consider seeking advice from a healthcare professional. Any side effects or unexpected occurrences related to use of this product should be reported using the company details on the packaging, or, in the case of a medicine, to the MHRA using the Yellow Card Scheme.

Nutritional Information

Nutrientsper dose% RI*Vitamin D310ug200Lactobacillus Rhamnosus and Lactobacillus Reuteri200 millionCFU-Fructooligosaccharides1.7mg-